# SDR SWAA2020062289393

- Difficulty date: June 2, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE HORIZONTAL PRESSURE DECK WEB CRACKED AT BS 665 RBL 42 WL 200.  REPAIRED RT SIDE HORIZONTAL PRESSURE DECK WEB AT BS 663-675 BETWEEN RBL30 RBL60 IAW SRM 53-40-51-2R-2 REPAIR 2.
